# SDR AALA202507152645

- Difficulty date: July 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N341TR
- Make and model: Boeing 737-8
- Aircraft serial: 44490
- Aircraft time: 5,092 hours, 1,905 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: A REPORTED MILD TO MODERATE TRANSIENT ODOR THAT SMELT LIKE A DIRTY SOCK IN A LOCKER ROOM, DURING DESCENT APPROXIMATELY 5 TO 10 MINUTES.  (OPEN).
